# SDR ABXA20160331060

- Difficulty date: March 31, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 56,535 hours, 40,938 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146T12161
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME TO SKIN ATTACH ANGLE AT STATION 1417, LBL 12 CORRODED.  R & R SHEAR TIE IAW SRM 51-40-02 4B & DWG 146T1216.  CORRODED LEVEL 2, PN 146T1216-1, PART NAME SHEAR TIE, SN NSN, FS & BS LOCATION FROM 1417, STRINGER & WS LOCATION FROM 38L.  ACFT WAS GNDED.
